RUS  ENG
Full version
JOURNALS // Sibirskii Zhurnal Industrial'noi Matematiki // Archive

Sib. Zh. Ind. Mat., 2010 Volume 13, Number 1, Pages 109–120 (Mi sjim600)

This article is cited in 5 papers

A mathematical model for the dynamics of a population affected by pollutants

N. V. Pertsev, G. E. Tsaregorodtseva

Omsk Branch, Sobolev Institute of Mathematics, SB RAS, Omsk

Abstract: We present a mathematical model for the dynamics of a population whose members are affected by ingested pollutants. We assume that a pollutant decomposition product is harmful for the individua and raises the incidence of their death. We describe the equations of the model and study the properties of their solutions, including the existence and stability of equilibrium states. We obtain conditions for the degeneration of the population and conditions guaranteeing its sustainment at nonzero stationary levels. We include the results of a numerical simulation.

Keywords: population dynamics, nonstationary medium, mathematical model, influence of pollutants.

UDC: 517.958+57

Received: 10.03.2009
Revised: 09.12.2009


 English version:
Journal of Applied and Industrial Mathematics, 2011, 5:1, 94–103

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025